# SDR UIEA2021031000510

- Difficulty date: March 8, 2021
- Submitted: March 10, 2021
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 83,090 hours, 18,173 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK INOP AND LEFT PACK TEMP EICAS MSG( PERFORMED PACK RESET AND BITE CHECK IAW FIM 21-51-803. NO FAULTS NOTED. OPS CHECK GOOD. )
